# SDR REXA96014

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 679
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 51653151
- Condition: Failed
- Location: Lt Engine
- Component: Fenwal
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DURING START OF LEFT ENGINE, LEFT FIRE WARNING LIGHT ILLUMINATED.  AS PER CHECKLIST, CREW SECURED ENGINE AND INITIATED SHOT ONE OF FIRE EXT SYSTEM.  SHOT ONE POPPED CIRCUIT BREAKER.  SHOT TWO SELECTED AND FIRED.  REPLACED LEFT FIREWIRE CONTROL UNIT WHICH ACCOUNTED FOR THE FALSE INDICATION.  UPON REPLACEMENT OF THE EXPENDED FIRE BOTTLE, CORRECTED MISWIRED FIRING CIRCUIT CONNECTIONS FOR BOTH LEFT FIRE PROTECTION CIRCUITS.  (M)
